# SDR CA000519016

- Difficulty date: May 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002A12
- Aircraft time: 10,912 hours
- Engine: Ge CF341A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6009230165
- Condition: Failed
- Location: Pitch Trim
- Part time: 57,500 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXING TO RAMP PILOT MOVED STAB TRIM TO NOSE DOWN POSITION. CHANNEL 1 NOSE DOWN FAIL LIGHT CAME ON AND ACT WOULD NOT MOVE. MAINT CHANGED PITCH TRIM ACTUATOR AND RETURNED A/C TO SERVICE.
